MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 18 FR X 2.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 18 FR X 2.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718270
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the clinician replaced a nutriport in a young boy today after the balloon burst at school this morning.The burst balloon had been placed on (b)(6) 2022 and popped today therefore only just over a month old.No injury reported.
 
Additional Manufacturer Narrative
The device history record was reviewed.No abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Sample analysis could not be performed since no photos or physical samples were provided for evaluation.The complaint shall be reopened if a sample is received at a later date.A notification was forwarded the supplier of the reported component to confirm the root cause and determine if a corrective and preventive action is needed.This complaint will be used for tracing and trending purposes.

Brand Name
BALLOON SLG 18 FR X 2.7 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15104914
Report Number9612030-2022-03333
Device Sequence Number12065469
Product Code KNT
UDI-Device Identifier10884521011175
UDI-Public10884521011175
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number718270
Device Catalogue Number718270
Device Lot Number2111030864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/23/2022
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown